# SDR REXA2014020600184

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 24,979 hours, 22,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOARDING DOOR HANDLE IS VERY DIFFICULT TO MOVE TO OPEN DOOR.  CLEARED ICE FROM DOOR LATCH MECHANISM.  OPERATIONS CHECKED DOOR IAW AMM 52-11-00, HANDLE MOVES OK.
